# SDR UIEA2020042700845

- Difficulty date: April 27, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,754 hours, 15,229 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT RADAR SYSTEM WASN'T PAINTING KNOWN WEATHER ACCURATELY.( PERFORMED OPS TEST OF LEFT AND RIGHT WEATHER RADAR. SYSTEM OPS CHECK NORMAL IAW AMM 34-43-00. )
